# SDR AALA201703139028

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 52,531 hours, 22,517 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R232C
- Condition: Odor
- Location: Apu Bay
- Part time: 76,614 hours, 34,873 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. ODOR REPORTED ON APPROACH BY FLIGHT ATTENDANT AT APPROX. 3000' AGL. NOTICED A MUSTY DIRTY SOCKS ODOR IN THE COCKPIT AT THE SAME TIME AFTER LANDING FLIGHT ATTENDANT REPORTED BURNING SENSATION IN NOSE. FOUND EXTERNAL LEAK ON APU AND EVIDENCE OF OIL IN THE INTAKE. REPLACED THE APU ASSEMBLY.
